MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was only partly returned.The components essential for technical analysis were not returned.According to the information provided by the user the thread ruptured during procedure but this was not noticed.In the following the clip was not applied and the tissue resected.The clip application was not verified by observing the application ring by the user.It is possible that the thread was damaged when the grasping device was inserted through the working channel of the endoscope.It is stated in the instructions of use that the white application ring must remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instructions of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.
 
Event or Problem Description
The colonic ftrd was used to treat a net in the rectum.During procedure the thread ruptured but this was not noticed.Due to a large amount of tissue in the cap the white application ring was not observed.Clip application was not verified before tissue resection.The resulting perforation was closed within the same procedure with clips.The patient recovered well.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22606998
Report Number3006696607-2025-00054
Device Sequence Number10107021
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Model Number14
Device Catalogue Number200.70
Device Lot Number846232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown